# SDR SWAA2019060763404

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,174 hours, 25,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: BACR15BB2BC
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR CLIP LOOSE.      R&R RIVET PER SRM.
